# SDR DALA2024022902869

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,310 hours, 31,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 SLIDE LIGHT ON DOOR 2R IS STILL ILLUMINATED WITH DOOR DISARMED. CORRECTIVE ACTION: CHECK GIRT BAR OPERATION PER B757 AMM 25-66 AND LUBE GIRT BAR PER B757 AMM 12-21. OPS CK GOOD. (5489370)
